# SDR HEEA075591

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 8,120 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 0691024155
- Part serial: 88791
- Condition: Intermittent
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL SEGMENTS ARE INTERMITTENT. PERFORMED PRELIMINARY INSPECTION.  REPLACED DISPLAY.  REPAIRED.  BENCH CHECK GOOD.
